10 Nov 2009
if you took a quarter i am assuming you took 2mg or a quarter of an 8mg suboxone. the half life can last as long as 16-24 hours and in some individuals can still be detected up 72 hours. i would say that small a dose and not taking it every day within 10-20 hours the effects should be worn off by now. are you experiencing any bad side effects or are you concern about a drug test. if you went thru withdrawals off of opiates then 2mg is a lite dose and might not cover the withdrawals. if you want to use an opiate again 2mg might not block the opiates and probably could break thru. i wish i could help more but your question wasnt specific and more details are needed but thats alright. i hope you are feelig better and i hope this helps some. everyone is diffrent and some people it lasts longer and some shorter but the jist of it is that it is a medicine that can be taken once a day so that should tell you that the half life is fairly long but like i said one pill one time and it should be out of your system by now.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Suboxone (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
He "occasionally" takes a piece of a suboxone 8 mg - so maybe 2 mg a day or every other day in the morning and occassionally takes a xanax ...
3 answers • 22 Oct 2009
I can take an 8mg sub in the morning and take 5-10 perc 10mg percs at night and get the full effect of the Percs am I the only one??? and why ...
1 answer • 6 Jan 2010
I've been taking 1 mg. of suboxone every morning about 9 am but by 3 or 4 pm notice that I feel like I'm running out of energy and getting ...
4 answers • 6 Mar 2011
How can I get my question to him thru this forum. I really want help tearing off suboxone. I have been on it for 10 months and started at one 8mg ...
3 answers • 16 Aug 2011
I am down to .25mg or less per day for about two weeks. A little sliver of the sub sheets. I just seem to feel bad each morning when I want to stop ...
4 answers • 4 Feb 2012